# SDR DJFA200300007

- Difficulty date: December 4, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N501CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600050
- Aircraft time: 11,115 hours, 10,168 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 220K281
- Part serial: 31141156
- Condition: Failed
- Location: Zone 700
- Part time: 247 hours, 230 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AIRCRAFT PULLED TO THE LT.  AFTER THE AIRCRAFT SLOWED THERE DIRECTIONAL CONTROL WAS LOST AND THE AIRCRAFT WENT OFF THE LT SIDE OF THE RUNWAY DUE TO THE LT TIRE BEING FLAT.
